| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor returned a monitor and reported monitor was displaying a service code and adjust belt messages.
Additional Manufacturer Narrative
Device evaluation of monitor has been completed.The reported problem (service codes, activity report, and adjust belt messages) has been confirmed.The cause for the failure was isolated a shorted u604 component on the computer/analog pca.The root cause for the shorted u604 component could not be positively identified.There was no adverse event that resulted from the damaged monitor.